Covonia Night Time Formula
- Effective Night Time Cough Relief
- Active Ingredients: Diphenhydramine & Dextromethorphan
- Buy With Confidence From UK Registered Pharmacy
- Next Day Delivery Available
Covonia Night Time Formula Helps banish your dry cough and decongest your nose to give you a better night’s sleep. It calms and helps control night time dry coughs, with the added benefit of a decongestant.
What Covonia Night Time Formula Does
Covonia Night Time Formula is for the night time relief of dry coughs and congestion from colds.
see more on Common Cold
Before you take Covonia Night Time Formula
- Do not take with any other cough and cold medicine
- Avoid alcoholic drink
- If symptoms persist consult your doctor
- Do not exceed the stated dose
- May cause drowsiness which may continue the next day. If affected do not drive or operate machinery.
How to take Covonia Night Time Formula
Take the solution by mouth only & always read the patient information leaflet before use.
Adults, the elderly and children over 12 years: Take 3 x 5ml spoonfuls at bedtime. Repeat after 6 hours if required.
Do not give to children under 12 years old.
Dextromethorphan hydrobromide 6.65mg, diphenhydramine hydrochloride 10mg.
Active ingredients per 5ml: dextromethorphan hydrobromide 6.65mg, diphenhydramine hydrochloride 10mg.
Also contains: ethanol, glycerol (E422), sorbitol (E420), sodium benzoate, maltitol liquid, propylene glycol. Alcohol 7.3 vol %
see our other Pain Relief Treatments
Medicines and their possible side effects can affect individual people in different ways. The following are some of the side effects that may be associated with Covonia night time formula. Just because a side effect is stated here doesn’t mean that all people using this medicine will experience that or any side effect.
Dry mouth, nose and throat.
Disturbances of the gut such as constipation, nausea, vomiting or abdominal pain.
Difficulty passing urine.
Slow, shallow breathing.
Allergic reactions such as a rash or itching. Stop using the cough syrup and get medical advice if you think you’ve had an allergic reaction to it.